# SDR CA960312016

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmtitter
- Part number: 647510032
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN)LOW FUEL LIGHT ON ALL TIME, REGARDLESS OF FUEL QUANTITY. TRANSMITTER OVERHAULED 75 HOURS PREVIOUSLY.
